article

Joseph BERNSTEIN


LIST OF PUBLICATIONS


  1. J. Bernstein
    On sets covered up by segments
    Doklady Akad. Nauk (Soviet Mathematics - Doklady) 146, No.1, 11-13 (1962).
  2. J. Bernstein
    On the dimension of commutative sub-rings of R(n,k).
    Functional Analysis and its Applications 1, No.4, 79-81 (1967). PDF
  3. J. Bernstein
    Meromorphic continuation of function fl for some polynomials f.
    Functional Analysis and its Applications, No.1, 92-93 (1968). PDF
  4. J. Bernstein, S.I. Gelfand
    Meromorphic continuation of the function Pl.
    Functional Analysis and its Applications 3, No.1, 84-85 (1969). PDF
  5. J. Bernstein, D. Kazhdan
    On 1-dimensional cohomologies of discrete subgroups.
    Functional Analysis and its Applications 4, No.1, 1-5 (1970). PDF
  6. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Differential operators on the principal affine space.
    Doklady Akad. Nauk 195, No.6, 1255-1258 (1970).
  7. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Structure of representations generated by highest weight vectors.
    Functional Analysis and its Applications 5, No.1, 1-9 (1971). PDF
  8. J. Bernstein
    Modules over the ring of differential operators; the study of
    fundamental solutions of equations with constant coefficients.
    Functional Analysis and its Applications 5, No.2, 1-16 (1971). PDF
  9. J. Bernstein
    Analytic continuation of distributions with respect to a parameter.
    Functional Analysis and its Applications 6, No.4, 26-40 (1972). PDF
  10. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Differential operators on the cubic cone.
    Uspekhi Mat. Nauk (Soviet Mathematics - Surveys) 37, No.1, 185-190 (1972). PDF
  11. J. Bernstein, B.I. Rosenfeld
    On characteristic classes of foliations.
    Functional Analysis and its Applications 6, No.1, 68-69 (1972). PDF
  12. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Schubert cells and cohomologies of flag manifolds.
    Functional Analysis and its Applications 7, No.1, 64-65 (1973). PDF
  13. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Schubert cells and cohomologies of spaces G/P.
    Uspekhi Mat. Nauk 38, No.3, 3-26(1973). PDF
  14. J. Bernstein, I.M. Gelfand, V.A. Ponomarev
    Coxeter functors and Gabriel's theorem.
    Uspekhi Mat. Nauk 38, No.2, 19-33(1973). PDF
  15. J. Bernstein, B.I. Rozenfeld
    Homogeneous spaces for infinite dimensional
    Lie algebras and characteristic classes of foliations.
    Uspekhi Mat. Nauk 28, No.4, 103-138 (1973). PDF
  16. G.M. Adel'son-Velski, J. Bernstein, M.L. Gerver
    Estimation of the number of actions for the partial determination of an order of a finite set of numbers.
    Studies in Discrete Mathematics, Izdat "Nauka",Moscow,184-188 (1973) (In Russian)
  17. J. Bernstein
    All reductive p-adic groups are tame.
    Functional Analysis and its Applications 8, No.2, 3-6 (1974). PDF
  18. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    A new model for the representations of finite semisimple algebraic groups
    Uspekhi. Mat. Nauk 29, No. 3, 185-186 (1974). PDF
  19. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Models of representations of compact Lie groups
    Functional Analysis and its Applications 9, No.4, 61-62 (1975). PDF
  20. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Differential operators on principal affine space and study of g-modules.
    In "Lie groups and their representations" (I.M.Gelfand ed)
    Akademiai Kiado, Budapest 21-64 (1975). PDF
  21. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    On some category of g-modules.
    Functional Analysis and its Applications 10, No.2, 1-8 (1976). PDF
  22. J. Bernstein, A.V. Zelevinsky
    Representations of the group GL(n,F), where F is a local non-Archimedean field.
    Uspekhi Mat. Nauk 10, No.3, 5-70 (1976). PDF
  23. J. Bernstein, A.V. Zelevinsky
    Induced representations of GL(n) over p-adic field.
    Functional Analysis and its Applications 10, No.3, 74-75 (1976). PDF
  24. J. Bernstein, M.L. Gerver
    A problem of integral geometry for a family of geodesics and an inverse kinematics seismics problem
    Doklad. Akad. Nauk, SSSR, No. 2, 302-305 (1976).
  25. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Models of representations of Lie groups.
    Trudy Sem. Petrovsk 2, 3-21 (1976) (also: Selecta Math. Soviet, 1, No. 2, (1981)). PDF
  26. J. Bernstein, A.V. Zelevinsky
    Induced representations of reductive p-adic groups. I.
    Ann. Scient. Ec. Norm. Sup. 10, No.4, 441-472 (1977). PDF
  27. J. Bernstein, D.A. Leites
    Integral forms and Stokes formula on supermanifolds.
    Functional Analysis and its Applications 11, No.1, 55-56 (1977). PDF
  28. J. Bernstein, D.A. Leites
    How to intergrate differential forms on supermanifolds.
    Functional Analysis and its Applications 11, No.3, 70-71 (1977). PDF
  29. J. Bernstein, D.N. Bernstein, V.K. Dubrovich
    On relict recombination lines.
    Astronomical Journal 54, No.4 (1977).
  30. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Local structure of the category of Harish-Chandra modules. Part I
    C.R.Acad. Sci. 286, No. 10, A435-A437 (1978). PDF
  31. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Local structure of the category of Harish-Chandra modules. Part II
    C.R.Acad. Sci. 286, No. 10, A435-A437 (1978). PDF
  32. J. Bernstein, I.M. Gelfand, S.I. Gelfand
    Algebraic bundles on Pn and problems of linear algebra.
    Functional Analysis and its Applications 12, No.3, 66-67 (1978). PDF
  33. J. Bernstein, O.V. Shvartsman
    Chevalley theorem for complex cristallographic Coxeter groups.
    Functional Analysis and its Applications 12, No.4, 79-80 (1978). PDF
  34. J. Bernstein, D.A. Leites
    The characters formula for irreducible finite dimensional representations of Lie superalgebra GL(n,1) and SL(n,1).
    Comp. Rendues de l'Acad. Bulgare 33, No.8, 277-278 (1980).
  35. J. Bernstein, S.I. Gelfand
    Tensor products of finite and infinite dimensional representations of semisimple Lie algebras.
    Comp. Mathematica 41, No.2, 245-285 (1980). PDF
  36. J. Bernstein, V.F. Shvartsman
    On relation between the size of the Universe and its curvature.
    JETP 78, No.11, 1617-1628 (1980).
  37. J. Bernstein, A. Beilinson
    Localization de g-modules.
    Comp. Rend. Acad. Sci. Paris t.292, 15-18 (1981). PDF
  38. J. Bernstein, D.A. Leites
    Invariant differential operators and irreducible representations of Lie superalgebras of vector fields.
    Serdica 7, No. 4, 320-334 (1981) (Selecta Math. Soviet 1, No. 2, 143-160 (1981)). PDF
  39. J. Bernstein, D.A. Leites
    The superalgebra Q(n), the odd trace and the odd determinant.
    C.R. Acad. Bulgare. 35, No. 3, 285-286 (1982).
  40. J. Bernstein, A. Beilinson
    A generalization of Casselman's submodule theorem.
    In Proceedings of the conference "Representations of reduvtive Lie groups",
    Park City, UTAH, April (1982),
    Progr. Math. 40,35-52,Birkhäuzer,Boston,Mass (1983) PDF
  41. J. Bernstein, D.A. Leites
    Irreducible representations of finite-dimensional Lie superalgebras of type W.
    Selecta Math. Soviet 3, No. 1, 63-68 (1983/84).
  42. J. Bernstein, A.A. Beilinson, P. Deligne
    Faisceux pervers.
    Asterisque 100, 3-171 (1983). PDF
  43. J. Bernstein
    P-invariant distributions on GL(n) and the classification of unitary representations of GL(n) (non-Archimedean case).
    Springer Lecture Notes in Math. 943, 50-102 (1984). PDF
  44. J. Bernstein, P. Deligne
    Le "centre" de Bernstein,
    In "Representations des groups redutifs sur un corps local,
    Traveaux en cours" (P.Deligne ed.), Hermann, Paris, 1-32 (1984). PDF
  45. J. Bernstein, P. Deligne, D. Kazhdan
    Trace Paley Wiener theorem for reductive p-adic groups.
    Jour. d'Analyse Math. 47, 180-192 (1986). PDF
  46. J. Bernstein, V. Lunts
    On non-holonomic irreducible D-modules.
    Invent. Math. 94, 223-243 (1988). PDF
  47. J. Bernstein
    On the support of Plancherel measure.
    Jour. of Geom. and Physics 5, No.4 (1988). PDF
  48. J. Bernstein
    Trace in categories.
    In the book Öperator algebras, Unitary representations, Enveloping algebras and Invariant theory ", May 1989,
    Progr.Math.92,417-424,Birkhäuser,Boston(1990) PDF
  49. J. Bernstein,
    Representations of p-adic groups
    Lectures by Joseph Bernstein. Written by Karl E. Rumelhart.
    Harvard University. (Fall 1992). PDF
  50. J. Bernstein, A.A. Beilinson
    A proof of the Jantzen conjectures.
    Advances in Soviet Mathematics 16:1, 1-50 (1993) Issue in honor of I.M.Gelfand. PDF
  51. J. Bernstein, V. Lunts
    Equivariant sheaves and functors.
    Lecture Notes in Mathematics, v.1578 (1994), 1-139.   1   2  3  4  5   6
  52. J. Bernstein, V. Lunts
    Localization for derived categories of (g,K)-modules
    Jour. Amer. Math. Society, v.8 , no.4 (1995), 819-856 PDF
  53. J. Bernstein, T. Khovanova
    On the Quantum Group SLq(2)
    Comm. in Math. Physics, v.177 (1996), 691-708 PDF
  54. J. Bernstein, V. Lunts
    A simple proof of Kostant's theorem that U(g) is free over its center.
    Amer. Jour. Math. v.118, no.5 (1996), 979-987 PDF
  55. J.Bernstein, A.Braverman, D.Gaitsgory
    The Cohen-Macaulay property of the category of (g,K)- modules
    Selecta Mathematica, New Ser. v.3 (1997), 303-314 PDF
  56. J.  Bernstein and A.  Reznikov
    Sobolev norms of automorphic functionals and Fourier coefficients of cusp forms,
    Comptes Rendues Acad. Sci. Paris, t.327,1998 Ser.1, p.111-116, PDF
  57. J. Bernstein
    Analytic structures on representation spaces of reductive groups
    Documenta Mathematica, Proceedings of the ICM, Berlin 1998, v. 2, 519-525 PDF
  58. J. Bernstein and A. Reznikov
    Analytic continuation of representations and estimates of automorphic forms,
    Annals of Mathematics. 150 (1999), 329-352 PDF
  59. J. Bernstein, I. Frenkel, M. Khovanov.
    A categorification of the Temperley-Lieb algebra and Schur quotients of U(sl\sb 2) via projective and Zuckerman functors,
    Selecta Math (N.S.) 5 (1999), no. 2, 199-241 PDF
  60. J. Bernstein, A. Reznikov
    Sobolev norms of automorphic functionals,
    Internat. Math. Res. Notices, 2002:40, 2155-2174 (2002) PDF
  61. J. Bernstein, S.Gindikin,
    Notes on Integral Geometry for Manifolds of Curves,
    American Mathematical Society Translations, Vol.210, 57-79, (2003). PDF
  62. J. Bernstein, A. Reznikov,
    Estimates of Automorphic Functions,
    Moscow Mathematical Journal - v.4(2004), no.2, 19-37 PDF
  63. S. Alesker , J. Bernstein
    Range characterization of the cosine transform on higher Grassmannians,
    Advances in Mathematics - Adv. Math. 184(2004), no.2, 367-379. PDF
  64. J. Bernstein, A. Reznikov
    Periods, Subconvexity of L-functions and Representation Theory,
    Journal of Differential Geometry - v.70,no.1 (May 2005), 129-142 PDF
  65. J.Bernstein, O.Schwarzman
    Complex crystallographic Coxeter groups and affine root systems. J. Nonlinear Math. Phys. 13 (2006), no. 2, 163-182.PDF
  66. J.Bernstein, O.Schwarzman
    Chevalley's theorem for the complex crystallographic groups. J. Nonlinear Math. Phys. 13 (2006), no. 3, 323-351.PDF
  67. J. Bernstein, A. Reznikov
    Subconvexity bounds for triple L-functions and Representation Theory,
    Annals of Mathematics, no. 172 (2010), 1679-1718 PDF
  68. J. Bernstein
    Lectures on Lie Algebras
    Representation Theory, Complex Analysis and Integral Geometry, Birkhauser (2012), 97-133 PDF



File translated from TEX by TTH, version 3.86.
On 21 Jan 2014, 17:57.